# SDR FDEA201210233726

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 112N2008
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, SIDE LINK FITTING HOLE "H" FOUND TO BE OVERSIZED.  REPAIRED IAW EA F5740-162444.   MAJOR REPAIR.
